Tuesday, December 14, 2010


Recently my sinemet CR was substituted by my doctor with Stalevo 100gm.

My medication are Requip 4mg, sinement regular 4 , Stalevo 100 X 4 and 5 mg Jumax daily.I started with 1/2 Stalevo 100 three times daily and later was increased to 4 X 100mg on the third day.
I started "Druken Crowd" on the fourth days as I was light-headed,short of breath and unable to move steadily or stand up with my foot alone.

Luckly my wife was behind to support me by putting me in the moving trolley chair.


Is it overdose?
Is Stalevo suitable for me?
Is it side effect on Stalevo and entacapone?

Kindly elaborate



to help the PD patients aware the diseases and encourage to set up support groups to educate the patients and their immediate families
0 Report
Back to top of the page up there ^
Reply Edit
#2 Dr. Okun

Advanced Member

Ask the Doctor Moderators Posts:
904 Joined:
19-January 07 LocationUniversity of Florida Posted Today, 12:56 PM

Hard to say. Could be under-dosed, overdosed, or just that you don't do well with Comtan. You and your neurologist will need to carefully sort this out. Good luck.

Michael S. Okun, M.D.

No comments: